| Model Number |
41173E |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not sequestered for failure investigation.The root cause of this failure was not identified.Although requested, patient demographics was not provided.
Event or Problem Description
It was reported that set would not flush and eventually leaked from port.No patient harm.